English version English version
mgr
Aleksandra Falkiewicz
doktorant

Pokój: 144
Telefon: (+48) 42 631-38-52
e-mail:
Dyżur: -

Publikacje naukowe:

  • Aleksandra Falkiewicz, Singular limit for an age structured mutation problem', Mathematical Biosciences and Engineering (20 pkt.), 14 (1) (2017), 17-30,JCR
  • Jacek Banasiak, Aleksandra Falkiewicz, Some transport and diffusion processes on networks and their graph realizability, Appl. Math. Lett., 45 (2015), 25-30, JCR
  • Jacek Banasiak, Aleksandra Falkiewicz, Proscovia Namayanja, Asymptotic state lumping in transport and diffusion problems on networks with applications to population problems, Mathematical Models and Methods in Applied Sciences, 26(2) (2015), 214-247, JCR
  • Jacek Banasiak, Aleksandra Falkiewicz, Semigroup approach to diffusion and transport problems on networks, Semigroup Forum, DOI 10.1007/s00233-015-9730-4 (2015), JCR

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65